Doctor insights on:
How To Wean Yourself Off Wellbutrin
Narcotic wean: Hydrocodone is an opioid. The weaning process usually involve a slow decrease in dosage. It is recommended to do it under physician supervision. Depend on narcotic dosage, you might need to be weaned off as inpatient versus outpatient please see your doctor for evaluation. ...Read moreSee 1 more doctor answer
The body will wean: off Amiodarone all by itself. The half life of Amiodarone is in the range of 57 days so if you stop it today it will take two and a half months before 60% of it is out of your system. There really is no specific weaning process. Just stop and it will wean itself over several months. ...Read more
Very gradually: For this, you need to work with your own psychiatrist on a plan to gradually taper. You and your doctor first need to agree that it's safe for you to wean off the medicine -- and if you're still having symptoms, whether another medication could provide you better relief. Good luck to you. ...Read more
Under supervision: Amlodipine is a medication used for treatment of high blood pressure. Discontinuation of this medication is not associated with significant rebound effects. However stopping any prescribed medication should be done under the supervision and by instruction of your physician. ...Read more
Consult with your dr: Weaning off meds is not easy. There are several ways to do what you asking,but the process needs to be supervised by a specialist. ...Read more
With medical help: Hopefully the doctor who prescribed it will assist in terminating it. It needs to be either a very slow tapering off or being switched to a different ssri with a longer half-life and have that drug tapered. Those take a shorter time to taper. The "discontinuation" syndrome can be very troubling and serious. You want to avoid it and you can, but not alone. Best wishes for success. ...Read moreSee 2 more doctor answers
Stop antidepressant?: Changes in dosages of medication that you have been prescribed consistently over time should not be attempted without a doctors supervision. So, just like you would see the doc if you though you needed to increase your dose, you should see the doc and discuss dose reductions with him as well :) ...Read moreSee 1 more doctor answer
Variable withdrawal: Everyone is different, and benzodiazepine withdrawal can vary, depending on age, individual metabolism, underlying psychiatric disorders, dose, and length of time taking the medication. This should never be attempted without the supervision of a qualified physician. If you are on a fairly high dose (4-8 mg/day), you should plan on months of tapering this medication safely. ...Read more
May not be healthy: There are some antidepresssants that are less of a problem for pregnancy than others. You should get with your treating physicians and discuss the matter before trying to come off meds.If yours is a problem, move to one that is less so. A baby needs you as healthy as possible. ...Read more
- Talk to a doctor live online for free
- How to wean off wellbutrin xl 150?
- Weaning off wellbutrin
- How to wean yourself off of blood pressure medicine?
- Ask a doctor a question free online
- Weaning yourself off lexapro
- Weaning yourself off zoloft
- Weaning off oxycodone by yourself
- How to taper off wellbutrin?
- Talk to a neurologist online